# SDR QXEA2010062100358

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 7,809 hours, 8,318 cycles
- Engine: Pwc PW150A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacellle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT OTBD CLIP ON RT NACELLE SPINE COWL IS CRACKED UNDER WASHER.  REMOVED AND REPLACED DAMAGED CLIP REF RD 8/4-71-032.
